Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 967192, 8 pages
http://dx.doi.org/10.1155/2013/967192
Research Article

Solutions to Dirichlet-Type Boundary Value Problems of Fractional Order in Banach Spaces

College of Applied Sciences, Beijing University of Technology, Beijing 100124, China

Received 13 July 2013; Accepted 16 August 2013

Academic Editors: M. Escobedo, G. Mantica, and W. Sun

Copyright © 2013 Jing-jing Tan and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integral and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet
  4. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Lin and D. Jiang, “Multiple positive solutions of Dirichlet boundary value problems for second order impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 501–514, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. S. Miller and B. Ross, An Introdction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  7. I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  8. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, Kluwer Academic, Dordrecht, The Netherlands, 1996. View at MathSciNet
  9. V. Lakshmikantham and S. Leela, Nonlinear Differential Equations in Abstract Spaces, Pergamon Press, Oxford, UK, 1981. View at MathSciNet
  10. D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 72, no. 2, pp. 710–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Wei, “Positive solution of singular Dirichlet boundary value problems for second order differential equation system,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1255–1267, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Zhang, L. Liu, and Y. Wu, “Positive solutions of nonresonance semipositone singular Dirichlet boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 68, no. 1, pp. 97–108, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Xu, D. Jiang, and C. Yuan, “Multiple positive solutions to singular positone and semipositone Dirichlet-type boundary value problems of nonlinear fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 16, pp. 5685–5696, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Liu, “Positive solutions of a nonlinear four-point boundary value problems in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 253–276, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Liu, “Boundary value problems for second order differential equations on unbounded domains in a Banach space,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 569–584, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. S. Liu, “Positive solutions of boundary value problems for nonlinear singular differential equations in Banach spaces,” Acta Mathematica Sinica, vol. 47, no. 1, pp. 131–140, 2004. View at Google Scholar · View at MathSciNet
  19. Y. Cui and Y. Zou, “Positive solutions of nonlinear singular boundary value problems in abstract spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 1, pp. 287–294, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  21. D. J. Guo, Nonlinear Functional Analysis, Shandong Science and Technology Publishing House, Jinan, China, 1985.
  22. H. Chen and P. Li, “Three-point boundary value problems for second-order ordinary differential equations in Banach spaces,” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1852–1860, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet